Zur Theorie der partiellen Differentialgleichungen.

H. Hornich

Mathematische Annalen (1951/52)

  • Volume: 124, page 148-150
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hornich, H.. "Zur Theorie der partiellen Differentialgleichungen.." Mathematische Annalen 124 (1951/52): 148-150. <http://eudml.org/doc/160264>.

author = {Hornich, H.},
journal = {Mathematische Annalen},
keywords = {partial differential equations},
pages = {148-150},
title = {Zur Theorie der partiellen Differentialgleichungen.},
url = {http://eudml.org/doc/160264},
volume = {124},
year = {1951/52},

AU - Hornich, H.
TI - Zur Theorie der partiellen Differentialgleichungen.
JO - Mathematische Annalen
PY - 1951/52
VL - 124
SP - 148
EP - 150
KW - partial differential equations
UR - http://eudml.org/doc/160264
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.